MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_EMERALD_UNKNOWN; LEN, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNK_CARTRIDGE_EMERALD_UNKNOWN; LEN, GUIDE, INTRAOCULAR
Model Number UNKNOWN
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sensar intraocular lens (iol) had the haptic cut when the injector began to descend and displace in the cartridge.It was stated that the iol almost did not descend, and in the patient's eye, then the doctor noticed that only one haptic went in because the other one was cut.The doctor took another lens, and this time the second haptic came loose.The doctor then took a non johnson and johnson iol and that allowed him to inject the iol.There was no incision enlargement , vitrectomy, sutures done on any of the 3 suspect lenses.This mdr report pertains to the first suspect unknown emerald cartridge with concomitant ar40e, serial number (b)(6).The other suspect products mentioned are not reportable.
 
Additional Manufacturer Narrative
Section a4, a5: unknown/ not provided.Asku.Section d4: model number: unknown but compatible cartridge with suspect lens is emerald cartridge.Section d6a: if implanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section e1: telephone number: (b)(6).Section h3-other (81): the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the serial number was not provided.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that the following have been missed in the initial report submitted.Hence, fields below updated accordingly: section h5:labeled for single use?: "yes" should have been marked.Section h6: component code: 4755.Section h8: usage of device: ¿initial use of device¿ should have been marked.Then text in section h10 in the initial report said: ¿section h3-other (81): the device was not returned for evaluation and the serial number for this device is unknown/not provided¿ ¿, when it should not say serial number instead should say lot number.Also, ¿section h4: device manufacture date: unknown, as the serial number was not provided.¿ when it should not say serial number instead should say lot number.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNK_CARTRIDGE_EMERALD_UNKNOWN
Common Device Name
LEN, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18637144
Report Number3012236936-2024-00284
Device Sequence Number7731840
Product Code KYB
UDI-Device Identifier05050474548657
UDI-Public(01)(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberUNK-CARTRIDGE_EMERALD_UNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date02/03/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AR40E SN (B)(6).
Patient Age68 YR
Patient SexFemale